# SDR IXKA960005

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267US
- Make and model: Boeing 727251
- Aircraft serial: 20289
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bolts
- Condition: Loose
- Location: Le Slat Act
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT EWR - FLT NR 39 - NR 4 LEADING SLAT LIGHT CAME ON, AIRCRAFT RETURNED TO EWR.  FOUND NR 4 LEADING EDGE ACTUATOR REAR MOUNT BOLTS LOOSE, TIGHTENED LOOSE MOUNT BOLTS AND OPS CHECK FLAPS PER MM 27-80.  OPS OK.  (M)
